# SDR DXTA200702648

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 8,303 hours, 6,795 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Out Of Rig
- Location: Blowdown Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULDN'T RETRACT.   SECURED GEAR AND FOUND BLOW DOWN BOTTLE ARM AND HANDLE/CABLE OUT OF PROPER RIG.  RE-RIGGED AND SERVICED BOTTLE.  COMPLETED SEVERAL GEAR OPS CHECKS AND GEAR BLOW DOWN.   ALL CHECKS GOOD PER CE560 M.M. 32-31-08.
